Pacific Journal of Mathematics

Subsystems of the polynomial system.

Frank Okoh and Frank A. Zorzitto

Article information

Pacific J. Math., Volume 109, Number 2 (1983), 437-455.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 15A03: Vector spaces, linear dependence, rank
Secondary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx] 18E10: Exact categories, abelian categories 47A99: None of the above, but in this section


Okoh, Frank; Zorzitto, Frank A. Subsystems of the polynomial system. Pacific J. Math. 109 (1983), no. 2, 437--455.

Export citation


  • [1] N. Aronszajn, and U. Fixman, Algebraic spectral problems, Studia Math., 30 (1968), 273-338.
  • [2] U. Fixman, On algebraic equivalence between pairs of linear transformations, Trans. Amer. Math. Soc, 113 (1964), 424-453.
  • [3] U. Fixman, and F. Okoh, Extensions of pairs of linear transformations between infinite-dimensional vector spaces, Linear Algebra Appl., 19 (1978), 275-291.
  • [4] U. Fixman, and F. Zorzitto, A purity criterion for pairs of linear transformations, Canad. J. Math., 26 (1973), 734-745.
  • [5] G. H. Hardy, A Course in Pure Mathematics, 9th Edition, Cambridge University Press, (1948), Cambridge, England.
  • [6] F. Okoh, A bound on the rank of purely simple systems, Trans. Amer. Math. Soc, 232 (1977), 169-186.
  • [7] F. Okoh, Torsion-free modules over a noncommutative hereditary ring, Ph.D. Thesis, Queen's University, Kingston, Ontario, Canada (1975).